On the equipartition and virial theorems
S Martı́nez,
F Pennini,
A Plastino and
C Tessone
Physica A: Statistical Mechanics and its Applications, 2002, vol. 305, issue 1, 48-51
Abstract:
We revisit the celebrated equipartition and virial theorems from a non-extensive viewpoint. We show that both theorems still hold in a non-extensive scenario, independently of the value of Tsallis’ index q.
Keywords: Equipartition theorem; Virial theorem; Tsallis’ thermostatistics (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437101006380
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:305:y:2002:i:1:p:48-51
DOI: 10.1016/S0378-4371(01)00638-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().